# SDR UIEA2020061901319

- Difficulty date: June 17, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 70,530 hours, 11,452 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, D

## Discrepancy

DURING NR 2 ENGINE START, TAIL PIPE FLASH FIRE REPORTED BY GROUND CREW, FOLLOWED BY RED EGT INDICATION ON EICAS.  SHUT DOWN THE ENGINE AND COMPLIED WITH QRH AND RETURNED TO GATE.  NR 2 ENGINE CHANGED IAW WO 67179, W/C 71-099-02-01. ENGINE RUN UP SATISFACTORY.
